Special connections in almost paracontact metric geometry

Document Type: Research Paper

Authors

1 Department of Mathematics and Computer Science West University of Timic{s}oara Bld. V. P^{a}rvan no. 4, 300223, Timic{s}oara, Romania

2 Faculty of Mathematics University "Al. I. Cuza" ‎P.O. Box 700506‎, Iasi, ‎Romania

Abstract

‎Two types of properties for linear connections (natural and almost paracontact metric) are discussed in almost paracontact metric geometry with respect to four linear connections‎: ‎Levi-Civita‎, ‎canonical (Zamkovoy)‎, ‎Golab and generalized dual‎. ‎Their relationship is also analyzed with a special view towards their curvature‎. ‎The particular case of an almost paracosymplectic manifold gives a major simplification in computations since the paracontact form is closed‎.
 

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1345-1353
  • Receive Date: 27 May 2013
  • Revise Date: 12 August 2014
  • Accept Date: 12 August 2014